Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
andrew*

Anyone get new zits this far into accutane?

Nearly 4 MONTHS on accutane, and a nice new bunch of acne to greet me this morning.

Anyone else going through / been through this shit? Surely it should be working by now.

The thing is, I can't really give up now because my skin isn't going to just sort itself out on its own since it's worse than when I started. Would you give up...?

Share this post


Link to post
Share on other sites

Ahh i know how you feel, i'm four and a half months into roaccutane and woke up last week and found i had a nice new breakout. Don't give up, it'll get better.

Share this post


Link to post
Share on other sites

Ahh i know how you feel, i'm four and a half months into roaccutane and woke up last week and found i had a nice new breakout. Don't give up, it'll get better.

dont give up til the last pill mate

Share this post


Link to post
Share on other sites

6months and I'm still not completely clear, it's working reeeally slowly for me. Hang on in there though, it may take a long while, some people don't even see a big improvement until after their course, but it'll be worth the wait that's fo sho :angel:

Share this post


Link to post
Share on other sites

mate, im 3 months in and ive got zits all over my head and sum on my sides, sum big 1's 2. Dont give in, or else the months you've been on it will just be a waste!!

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

5 months in I still get zits. Usually it's one at a time but lately I've gotten several at once. I wish it'd just stop.

Share this post


Link to post
Share on other sites

I just started my 6th month and every once in a while I get a new pimple. In fact, I had stopped breaking out on my back and chest, but small ones seem to pop up. At least it's not as bad as before.

Share this post


Link to post
Share on other sites

yessssssssss! GRRRRRRRRR!!!!!!!!

3 months in my cheeks exploded. I was very upset, but now 3 weeks later it's okay again.

who knows with this crazy drug eh? :P

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×